MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIPS PLUS; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIPS PLUS; PEN NEEDLE
Model Number AN 3850
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient called in to report that a needle broke off in her abdomen while giving herself her insulin shot.She reported she pulled it out herself.

Brand Name
UNIFINE PENTIPS PLUS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty cronan
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key13529306
Report Number8021764-2022-00001
Device Sequence Number14471547
Product Code FMI
UDI-Device Identifier00384703850019
UDI-Public00384703850019
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/28/2026
Device Model NumberAN 3850
Device Lot Number21K8002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient Weight100 KG